# SDR DL72S982487

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 65312814
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON HEAVYWEIGHT HUSH-KIT MOD ON RT NR 2 ENG AFT MOUNT SUPPORT CHORD ANGLE IN EXCEEDANCE OF MFG MINIMUM ALLOWABLE TOLERANCES.  REPLACED RT CHORD ANGLE WITH NEW MFG PART.
